Jump to content
Acne.org
  • entry
    1
  • comments
    3
  • views
    358

Entries in this blog

 

I'm taking Accutane and in need of help & advice

Hi everyone. Just joined this website earlier and this is my first blog/conversation. 

I am 21 years old and have had acne since the age of about 14. 

At the start of February I was prescribed Accutane and I first started taking the drug on February 6th 2016, so that will be 16 weeks on the drug tomorrow (about 4 months). 

Bottom line.. MY SKIN IS STILL BAD AND IM STILL BREAKING OUT, my derm is calling then 'pustuals'. Now don't get me wrong my skin is getting better in certain areas (forehead and chin) however on the other hand it's getting worse in certain areas (cheeks, side of face and neck). 

Whats weird tho is my skin and lips arnt too dry, I also take 70mg per day, I do weigh 68kg tho. 

There red was a stage when I thought brilliant it's going then all of the sudden pow acne face again. I'm losing faith and I'm getting very impatient, I would do anything for clear skin. 

I was reccomended to start using Benzac, so I bought a tube (10%). I found this improved my acne and also made my skin dry. Like usual my clear skin didn't last long so it was now dry and spotty. 

I was told by someone that my brain could now be producing more 'sebum' because my skin is so dry therefore causing further breakouts. 

Sorry for the rant and the long blog but if you've read this far I really appreciate it.

I do have some questions..

1) Should my skin of cleared up by now? (4 months tomorrow - 70mg per day)

2) The thing about my brain producing more sebum due to Benzac?

3) Shall I be moisturising twice a day? (Dry skin is Accutanes purpose)

I will love you speedy responses and any other advice or tips are more than welcome. 

I know im not facing this alone but it definitely feels like I am. 

Thanks, Taylor (fellow sufferer)
 

Taylor7ward

Taylor7ward

06/03/2016

Last Reply:
06/05/2016

×